Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation on sole,no frequent urination,hypertensive,bisoprolol

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi Doctor,
I am 29 year old Male 6 ft height and 175 lbs weight. I am getting burning sensation on my sole and pal since a month or so. Also I get cotton mouth. no frequent urination. I am hypertensive and taking bisoprolol everyday. I have heard these are signs of diabetes. Can you please suggest?
Posted Sat, 28 Apr 2012 in Diabetes
Answered by Dr. Mitaly 25 minutes later

Thanks for posting your query.

Burning sensation on the palm and soles can be due to various reasons and some common ones are due to Liver disease,Kidney disease,nerve related problem,Deranged Blood sugar,Vitamin B12 deficieny and even uncontrolled Blood pressure.

First of all you need to monitor your BP recordings continuously for a week 3 to 4 times a day.If they are constantly on the higher side(more than 130/90) then you need to be evaluated for that.

Also get your Blood sugar levels(Fasting and PP)checked once as it can also be one of the cause for burning.

For burning sensation Tablet Neurobion can be taken once a day for a month after consulting with your treating doctor if Blood sugar levels are fine.

Regarding the cotton mouth it can be due to excessive smoking,alcohol,medication effect or dehydration.Oral Hygiene is utmost important in this case.

1)Drink lots of water.
2)Xylitol containing gums are available these days which can be chewed frequently.
3)Carboxymethyl cellulose saliva substitute can be taken after being recommended from your Physician.
4)Restrict smoking and alcohol.

Hope the information provided is adequate and answers your query.In case of any doubts I am available for follow up.
Above answer was peer-reviewed by
Follow-up: Burning sensation on sole,no frequent urination,hypertensive,bisoprolol 41 minutes later
Thanks Dr Mitaly. I will do the necessary tests. I tested for blood glucose 2 years back and they were normal before my ACL surgery. Still i need to check once more. I get anxiety by reading all disease symptoms and my symptoms becomes prominent after that. If everything normal anxiety effect cant be rules out right?

Answered by Dr. Mitaly 7 minutes later

Thanks for the follow up.

Kindly relax and do not be stressed about it.

Anxiety can contribute a lot in causing cause this burning sensation.

Get the tests done and if everything is fine then kindly discuss with your treating Doctor regarding Neurobion or Methylcobolamin use.

1)Go for a walk daily.
2)Drink lots of water,soups,juices,coconut water.
3)Practice relaxation methods as Meditation,Yoga.
It will ease your mind and control anxiety.

I sincerely hope this helps,
Wishing you Good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor